# SDR TWAA9614105

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Condition: Corroded
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON SHORT SEAT TRACK, FS 1121 FORWARD.  REMOVED CORROSION PER SRM 51-10-3.  AIRCRAFT TOTAL TIME:  26,489 HOURS; 13,301 CYCLES.  (X)
